Discussions By Condition: Nerve conditions

Atypical facial pain, headaches, and vertigo

Posted In: Nerve conditions 4 Replies
  • Posted By: jsnell123
  • June 3, 2008
  • 05:07 PM

I have atypical facial pain, which a doc had first said was TN. I've had two procedures, gylcerol injection and gamma knife, to help with the pain. I went through many many test to make sure that MS wasn't the cause of the pain. Nothing abnormal has shown up on MRI's or spinal tap.
My question is, for the past month or so (shortly after gamma knife) I started experencing veritgo. It has happened about 5 or 6 times and last about 5-10 seconds each. I'm wondering if there is a link between my headaches, facial pain and this new symptom of vertigo. I'm not sure whether I should go to a general practionier, my neurologist, or even worry about it at all. Any advice? I'm 27/female.
Thanks.

Reply Flag this Discussion

4 Replies:

  • I have atypical facial pain, which a doc had first said was TN. I've had two procedures, gylcerol injection and gamma knife, to help with the pain. I went through many many test to make sure that MS wasn't the cause of the pain. Nothing abnormal has shown up on MRI's or spinal tap. My question is, for the past month or so (shortly after gamma knife) I started experencing veritgo. It has happened about 5 or 6 times and last about 5-10 seconds each. I'm wondering if there is a link between my headaches, facial pain and this new symptom of vertigo. I'm not sure whether I should go to a general practionier, my neurologist, or even worry about it at all. Any advice? I'm 27/female. Thanks.Hi there, sorry this is only a quick reply for now i will come back to u in a short while. I also have TN (11yrs now) so hopefully i can share some things that may help or enlighten u. back soon :)
    Tootsie 628 Replies Flag this Response
  • hi again & sorry one again this is going to be short. What medication are u taking ? My balance was also affected, i use to horse ride which i done for years but when i was hit with TN i lost my balance and had to give it up, although my balance isn't as bad as it use to be i never regained it completly. Im not sure what really caused it, was it the TN or my neck injury that is the cause of my TN or medications, one thing i do know for sure meds made it worse, when i stopped them balance improved but did not fully recover. Sorry i gotta go now. byeeeee 4 now:)
    Tootsie 628 Replies Flag this Response
  • Hi Tooties! Thanks for replying. My current doctor says that I don't have TN, instead it's called atypical facial pain. I'm not on any medication though. I have too many bad side effects to take meds. The vertigo is becomming more frequent. Is that something to be concerned about or just another silly symptom of nothing really?
    jsnell123 1 Replies Flag this Response
  • Have you seen and Ear Nose & Throat Dr? Could be an ear problem.
    dizzy lizzie 192 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement